# SDR 96ZZZM670

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928GF
- Make and model: Gulstm G1159B
- Aircraft serial: 119
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 1159P25046
- Condition: Debonded
- Location: Rt Pylon
- Part time: 8,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER AFT PYLON SKIN DELAMINATED BEYOND MANUFACTURE'S ACCEPTABLE LIMITS.
